Research Publications in refereed journals

  1.         Y. Pan, Tong Tang, Mei Wang,  An Increasing Flat Function With Infinitely Changing Convexity ,
                       to appear in HJM                    9 pages. PDF.
  2.         Y. Pan, Liu Yang, Zhihua Chen,  A variant of H¨ormander’s L2 theorem for Dirac operator in Clifford analysis,
                       to appear in Journal of Mathematical Analysis and Applications                    18 pages. PDF.
  3.         Y. Pan, M. Wang, and Yan Yu,  A Hopf's Lemma for Higher Order Differential Inequalities and Its Applications,
                       to appear in Journal of Differential Equations                    19 pages. PDF.
  4.         Y. Pan, M. Wang, and Yan Yu,  Some uniqueness theorems for ordinary differential equations with holder continuity, to appear in Pacific Math Journal,
                       19 pages. PDF.
  5.         A. Coffman and Y. Pan,  Smooth counterexamples to strong unique continuation for a Beltrami system in C2,
                       Communications in Partial Differential Equations (12) 37 (2012), 2228-2244. PDF.
  6.         Bo Li and Y. Pan,  Berezin's operator calculus and higher order Schwarz-Pick lemma,
                       Complex Variables and Elliptic Equations (5) 57 (2012), 523-538. PDF.
  7.         A. Coffman and Y. Pan,  Glaeser's inequality on an interval,
                       Real Analysis Exchange (2) 36 (2010/2011), 483-490.
    PDF
  8.         A. Coffman and Y. Pan,  Some nonlinear differential inequalities and an application to Hölder continuous almost complex structures,
    Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire (2) 28 (2011), 149-157. PDF.
  9.        S. Dai, H. Chen, and Y. Pan, The Schwarz-Pick lemma of high order in several variables,
                       Michigan Math. J. 59 (2010), 517-533. PDF
  10.        S. Dai, H. Chen, and Y. Pan, The high order Schwarz-Pick lemma on complex Hilbert balls,
                       Science China Mathematics (2010), 9 pages, published online. PDF
  11.        Shaoyu Dai and Y. Pan, Estimation of nth derivatives for bounded analytic functions,
                       J. of Math. (PRC) (2) 30 (2010), in Chinese, 7 pages. PDF
  12.        Y. Pan and M. Wang, A uniqueness result for ordinary differential equations with singular coefficients.
                       Electron. J. Differential Equations 2009, No. 56, 6 pp.
  13.        Han Jing, Shaoyu Dai, and Y. Pan, On unique continuation property for the sub-Laplacian in the Heisenberg group,
                       in Chinese, J. Systems Sci. Math. Sci. 28 (2008), no. 1, 99--106. PDF
  14.         Z. Chen and Y. Pan,  Proper holomorphic self-maps of smooth bounded Reinhardt domains in C2,
                       Science in China (Series A: Mathematics) (1) 51 (2008), 93-100. PDF
  15.         Y. Pan and M. Wang,  On higher order angular derivatives of harmonic functions in the unit ball - an application of Faa di Bruno's formula,
                       Complex Variables and Elliptic Equations 53 (2): 159-175. PDF
  16.         Y. Pan and M. Wang,  When is a function not flat?
                       Journal of Mathematical Analysis and Applications (1) 340 (2008), 536-542. PDF.
  17.        Shaoyu Dai and Y. Pan, Note on Schwarz-Pick estimates for bounded and positive real part analytic functions,
                       Proc. Amer. Math. Soc. 136 (2008), 635-640. PDF
  18.         Y. Pan and M. Wang,  Monotonicity of Harnack inequality for positive invariant harmonic functions,
                       Journal of Applied Mathematics and Stochastic Analysis 2007 (2007), Article ID 39171, 12 pages.
                      doi:10.1155/2007/39171
  19.         A. Coffman and Y. Pan, Proper holomorphic maps from domains in C2 with transverse circle action,
                       Chinese Annals of Mathematics (English Series B) (5) 28 (2007), 533-542. PDF
  20.         Y. Pan,  Proper holomorphic self-maps of smooth bounded Reinhardt domains in Cn,
                       Sci. China Ser. A 48 (2005), suppl., 318-323.
     
  21.         Y. Pan, M. Zhou, and J. Han, On smooth CR homeomorphisms between real hypersurfaces in Cn,
                      Journal of Jiangxi Normal University (5) 29 (2005), 400-403.
     
  22.         A. Coffman, D. Legg, and Y. Pan, A Taylor series condition for harmonic extension,
                       Real Analysis Exchange (1) 28 (2002-2003), 235-253. PDF
     
  23.         D. Legg, Y. Pan, Discontinuity of best harmonic approximants,
                      Journal of Approximation Theory 96 202-212 (1999).
     
  24.         B. Coupet , Y. Pan , A. Sukhov, On proper holomorphic mappings from 
                       domains with T-action,  Nagoya Mathematical Journal  154 (1999), 57-72.      
     
  25.         Y. Pan, Thomas Wolff,  A remark on unique continuation,
                       Journal of  Geometric Analysis (4) 8 (1998), 599-604. PDF
     
  26.         Y. Pan,  A characterization of the finite multiplicity of a CR mapping,
                       Michigan Math. Journal   43 (1996)  466-474.
  27.      Y. Pan, Biholomorphic mappings between bounded domains in Cn,
                       Manuscripta Mathematica   90 (1996), 317-331
  28.      X. Huang, Y. Pan, On proper holomorphic self-mappings of Hartogs domains
                    in Cn,   Complex Variables: Theory and Applications,  Vol 29, 81-85 (1996)
  29.      X. Huang, Y. Pan, On proper holomorphic mappings between  real analytic
                    domains in Cn,   Duke Journal of  Math. Vol. 82, 1-10, 1996
  30.      B. Coupet, Y. Pan, A. Sukhov,  Proper holomorphic self-maps of quasi-circular domains in C2,
               Nagoya Math. J. 164 (2001), 1--16.
  31.      Y. Pan, C. Zhu,  Existence of random solutions for a class of random
               operator equations, Acta Math. Sci. Ser. A (Chinese Ed.) 23 (2003), no. 3, 276-279.
  32.      Y. Pan, Unique continuation of weakly conformal mappings between Riemannian
                 manifolds,  Rocky Mountain Journal of Math.  1995 vol 25, no. 4, 1477-1483.
  33.    Y. Pan, Real analyticity of homeomorphic CR mappings between
                  real analytic hypersurfaces in C2,
                 Proceedings of  American Mathematical Society, Feb. 1995, vol 123, no. 2,     
                  273-278.
  34.    X. Huang, S. Krantz, D. Ma, Y. Pan, A Hopf lemma for holomorphic functions and
                 applications,  Complex Variables: Theory and Applications, 1995, vol 26, no.4,
                 273-276.
  35.    X. Huang, Y. Pan, Proper holomorphic self-mappings of Hartogs domains in C2,
                  Michigan Journal of Math. 1993, vol 4, 211-216.
  36.    Y. Pan, Unique continuation of Schrödinger operators with singular potentials,
                 Communications in Partial Differential Equations, 1992, vol 17, 953-965. PDF
  37.    Y. Pan, Proper holomorphic self-mappings of Reinhardt domains,
                 Math. Zeitschrift, 1991, vol 208, 289-295.
  38.    Y. Pan,  The asymptotic behavior of analytic functions with positive real part,
                  Journal of Math. Research and Exposition, 1988 , vol 8, 45-50.
  39.    K. Hu, Y. Pan, On sections of odd univalent  functions,
                  Chinese Annals of Math.,  1984,  vol 4 (5B), 727-730.
  40.    K. Hu, Y. Pan,  On a theorem of Szegö,
                 Journal of Math. Research and Exposition, 1984, vol 4, no. 1 41-44.
  41.    Y. Pan,  On a result of Yamaguchi,
                 Journal of Jiangxi Teacher's University, 1984, vol 2, 28-32.
  42.    Y. Pan and X. Liao,  On the estimates of bounded analytic functions,
                 Journal of Jiangxi Normal University, 1984, vol 1, 21-24.
  43.    Y. Pan and Ke Hu, On a coefficent problem of close-to-convex functions,
                  Journal of Jiangxi Normal University, 1983, vol 1, 23-27.
  44.    Y. Pan, On a property of functions of Hardy Space,
                 Journal of Jiangxi Normal University, 1983, vol 1, 28-31.
  45.    Y. Pan,  On starlike radius of sections of a class of analytic functions,
                 Journal of Jiangxi Normal University, 1983, vol 1, 32-35.